# SDR UPS05844559

- Difficulty date: May 28, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 2910 · Hydraulic System, Main
- Part: Case
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DECLARED, NR 3 ENGINE HYDRAULIC CASE DRAIN FILTER DUE INSPECTION DUE TO LOSS OF HYDRAULIC PRESSURE.  LANDED UNEVENTFUL AND TOWED TO RAMP TWO.  REMOVED AND REPLACED NR 3 ENGINE HYDRAULIC CASE DRAIN FILTER IAW MM 29-1 0-15-2, FILTER WAS CLEAN, LEAK CHECK DUE.  LEAK CHECK OF NR 3 ENG HYDRAULIC CASE DRAIN FILTER OK IAW MM 29-10-00.
